... I'm not so ancous.not sure if I should sleep or get moving. I also have ms so is it even worth quiting
Hi, it can be dangerous to quit 'cold turkey' from such a high dose. Has your doctor been involved in your decision to quit the medication? I agree that you will likely suffer further withdrawal symptoms as the days go by... it might be worth discussing with your doctor about restarting the medication and then weaning off gradually?
- OxyContin Information for Consumers
- OxyContin Information for Healthcare Professionals (includes dosage details)
- Side Effects of OxyContin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 29 Dec 2010 • 1 answer
Multiple Sclerosis - Hi everyone just wanted to see if anyone wanted to keep me company, I am in the
Posted 1 Nov 2011 • 2 answers
OxyContin - Hi, I have been on oxys for about a year. I take about 40mg a day.I want to stop this so
Posted 6 Feb 2012 • 3 answers
Posted 13 Oct 2014 • 1 answer
Sleep Disorders - If someone can help me it would be much appreciated. I am starting to think I have
Posted 17 Aug 2016 • 0 answers